top of page
Pills

Welcome to OpioSafe

Narcan and Opioid Awareness

Learn About Opioid Overdose

Opioids are drugs that blocks pain signals to the brain and can be extremely dangerous. Use of opioid kind of drugs affects a persons breathing. 

Opioids include:

Fentanyl

Heroin

Medicinal prescribed drugs like: hydrocodone (Vicodin)​, hydromorphone (Dilaudid) etc

What is drug overdose?

Use of these drugs can lead to death due to effect of opioids on brain that regulates breathing. Overdose can be identified by following symptoms:

  • pinpoint pupils

  • unconsciousness

  • difficulties with breathing

What to do in overdose?

1. Check signs of overdose

  • Unresponsiveness and unconsciousness

  • Slow breathing or gasping for air 

  • Slow heartbeat or no pulse 

  • Pale skin and or blue fingertips/lips

2. Call 911 - Get help!

 WA State’s 911 Good Samaritan/Overdose Law protects you and the overdose victim from drug possession charges.

3. Give Naloxone

4. Try to keep the victim awake till help arrives

Subscribe Form

Thanks for subscribing!

bottom of page